Eprints Repo

MATHEMATICAL MODELS OF UNEQUIVALENT TECHNOLOGICAL PROCESSES AS VARIATION INEQUALITIES AND THEIR CALCULABLE REALIZATION ON THE BASIS OF METHODS OF OPTIMIZATION

Kuznichenko, S and Polozhaenko, A (2012) MATHEMATICAL MODELS OF UNEQUIVALENT TECHNOLOGICAL PROCESSES AS VARIATION INEQUALITIES AND THEIR CALCULABLE REALIZATION ON THE BASIS OF METHODS OF OPTIMIZATION. Electrotechnic and computer systems, 5 (81). pp. 164-168.

[thumbnail of Mathematical_models_of_unequivalent_technological_Kuznichenko.pdf]
Preview
Text
Mathematical_models_of_unequivalent_technological_Kuznichenko.pdf

Download (196kB) | Preview
Item Type: Article
Subjects: Наукове забезпечення > Наукові публікації кафедр університету > Кафедра інформаційних технологій > Статті > Фахові видання України
Depositing User: Галина Яковенко
Date Deposited: 13 Mar 2019 11:46
Last Modified: 13 Mar 2019 11:46
URI: http://eprints.library.odeku.edu.ua/id/eprint/4419

Actions (login required)

View Item View Item